Perfect hash families: probabilistic methods and explicit constructions. / Blackburn, S.R.

In: Journal of Combinatorial Theory, Series A, Vol. 92, 2000, p. 54-60.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Perfect hash families: probabilistic methods and explicit constructions. / Blackburn, S.R.

In: Journal of Combinatorial Theory, Series A, Vol. 92, 2000, p. 54-60.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR 2000, 'Perfect hash families: probabilistic methods and explicit constructions', Journal of Combinatorial Theory, Series A, vol. 92, pp. 54-60.

APA

Blackburn, S. R. (2000). Perfect hash families: probabilistic methods and explicit constructions. Journal of Combinatorial Theory, Series A, 92, 54-60.

Vancouver

Blackburn SR. Perfect hash families: probabilistic methods and explicit constructions. Journal of Combinatorial Theory, Series A. 2000;92:54-60.

Author

Blackburn, S.R. / Perfect hash families: probabilistic methods and explicit constructions. In: Journal of Combinatorial Theory, Series A. 2000 ; Vol. 92. pp. 54-60.

BibTeX

@article{eda019ecda9342cc83c7c9cd0792201b,
title = "Perfect hash families: probabilistic methods and explicit constructions",
author = "S.R. Blackburn",
year = "2000",
language = "English",
volume = "92",
pages = "54--60",
journal = "Journal of Combinatorial Theory, Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Perfect hash families: probabilistic methods and explicit constructions

AU - Blackburn, S.R.

PY - 2000

Y1 - 2000

M3 - Article

VL - 92

SP - 54

EP - 60

JO - Journal of Combinatorial Theory, Series A

JF - Journal of Combinatorial Theory, Series A

SN - 0097-3165

ER -